# SDR COMA0160258

- Difficulty date: February 14, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 10,149 hours, 10,286 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16100105
- Condition: Leaking
- Location: Nlg
- Part time: 10,149 hours, 10,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING, WOW INPUT WARNING.  RESEALED NLG SHOCK STRUT AND SERVICED TO M/M SPECIFICATIONS.
